# SDR 013041

- Difficulty date: January 12, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Beech 1900C
- Aircraft serial: UC110
- Aircraft time: 24,058 hours, 34,528 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE HARD TO TURN.  LUBED DOOR HANDLE, OPS CHECKED GOOD.
